# SDR HNAA2022052600207

- Difficulty date: May 7, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 41,060 hours, 37,485 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E914332 - RH #3 OTBD FLOOR SILL HAS PITTING. R & R RH #3 OTBD FLOOR SILL IAW EMB145 SRM 51-40-02.
